so long. at first things were going better. but now it seems things picked up where they left off with the lack of interest in any anything, all i want to do is stay in bed. my appetite increased, all i want to do is eat and i don't feel any better. im just tired of everything. i don't have any discipline like i used to have. i just want to be better but just don't know how to get there.
13 Mar 2012
Hello navygirl1. Sorry that you're having a rough time of it. Not certain how long you've been on the Effexor and Abilify. Might be time for a adjustment in your dose. As to the diet pills, it depends, but they usually are used in the very short term. Several weeks and its recommened that the diet pill be dropped. Blood pressure (an increase) is a danger when taking them in the long term. You might make an appoinment if possible with a your doctor, or therapist, explain to whats happening, how things are going for you at the moment. Regards, pledge
18 Mar 2012
Hey girl, hate to hear that you feel this way. Did something trigger it? I asked because I also started to feel better and then I had this fight with my dad, I know it sounds high schoolish, but my dad still gets to me. Anyway, I'm kinda back to where I started. I can't find happiness in anything I do. My anxiety is bad and motivation zip. URGH! Anyway I guess I'm just trying to say you are not alone. Talk to your PDR and see what she recommends
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I recognize the results are comparable with the people who feel better, motivated, sleep less and want to do things. I feel great with my prescribed ...
1 answer • 19 Oct 2009
Is the possible weight gain from low dose of abilify (2mg) from increased appetite or from the drug?
Is the posssible weight gain from the increased appetite side effect, or is the weight gain an automatic side effect from abilify itself? And, has ...
1 answer • 2 Jan 2012
abilify is new to me and I've read some bad things. I've also read that Effoxor interacts with abilify. plus i can't really get a ...
2 answers • 16 Jul 2013
The drug is effecting my appetite, sometimes I am able to eat other times I have little appetite. Is this usual if so do you have any recommendations ...
1 answer • 30 Oct 2013
... on Effexor for quite sometime now, I take wellbutrin with it. This really does not get me over the depression, I've have tried Abilify as ...
4 answers • 11 Jun 2014